BibTeX record journals/algorithmica/Ben-AmramG02

download as .bib file

@article{DBLP:journals/algorithmica/Ben-AmramG02,
  author    = {Amir M. Ben{-}Amram and
               Zvi Galil},
  title     = {Lower Bounds for Dynamic Data Structures on Algebraic RAMs},
  journal   = {Algorithmica},
  volume    = {32},
  number    = {3},
  pages     = {364--395},
  year      = {2002},
  url       = {https://doi.org/10.1007/s00453-001-0079-6},
  doi       = {10.1007/s00453-001-0079-6},
  timestamp = {Wed, 17 May 2017 14:25:13 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/Ben-AmramG02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics